Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

viasidd

Member
  • Posts

    62
  • Joined

  • Last visited

Reputation

6 Neutral

3 Followers

Profile Information

  • Gender
    Female

Recent Profile Visitors

2522 profile views
  1. Did I have side effects when changing my dose back to 50 or 100mg? On 100, I was tired, groggy, irregular periods, more acne, basically hated myself lol. When I went back to 50mg my period went back to normal almost immediately which was interesting. No irregularities. Cleared significantly my energy came back too. Hope that answers your Q! Exactly!! Like sometimes I don't think doctors quite understand that every body is different in many ways. So sometimes you need to make your own change
  2. About a year ago I started spiro 50mg and cleared my acne pretty nicely but my doctor told me to up my dose to 75mg and 100mg, and then hell broke loose! My skin started breaking out in cysts all over again for a good 4 months...after my doctor was crazy enough to try to up me to 125mg! And I didn't! I figured that 50mg did me well and I didn't want to have crazy menstral cycles,hoping my acne would get better. I went down to 50mg soon after without doctor consent...which is bad, but I did i
  3. honestly, i had the worst cystic acne back last year october. my skin got better off of spiro, which is mainly for women, but spiro wasn't the biggest help because my acne came back. -__- so I ended up using the Regimen of bp. And my skin got a LOT better. at first I thought the bp would be the same as any other from the store, but it really did help me out with all the ugly big stuff on my face, didn't help extremely with the cysts, but it helps with the inflammation I got. You just have to be
  4. Oh sorry! Haha, well I've been using bp for the longest? probably for 2 years or more, but I changed the bp to acne.org forumula about 2 weeks ago, but this breaking out incident occurred more than 2 months ago, so it cant be the topicals :( So yeah, I'll def let you know how it goes, I just started taking the 50mg today from 100mg, so I'll see.
  5. Yeah I started out with 25mg and moved up basically, but noticed my skin clearing a lot(not completely) with 50mg. And then moving to 100mg caused havoc...my doctor told me it would take a month or 2 to adjust and my skin is not chilling out at all. It is such a pain!!! To tell the truth, I'm just going to move back to 50mg! Yup, it is spiro...thats what I asked the doctor for and the bottle said spiro lol. And I was decently clear (not really clear) but all my cysts were gone and the cheek
  6. I put up a lot of posts about this, so sorry if you have to hear about this again? My acne is driving me crazy. 9 months ago I was on 50mgs and I was clearing up just fine. All of a sudden, my doctor told me to move up to 75mg and then my skin started freaking out, so I asked my doctor if I could move back to 50mg, but she recommending 100mg to suppress the cysts. so I have been on 3 months with NO improvement. I'm breaking out twice a week now, my menstrual cycles are going crazy and now I
  7. Yeah, I'm just going to try the makeup for right now...And I want to give Spiro 2 more months to see what happens.
  8. Right now I'm using BP 10% and Aprocot Exfoliator. But I think another problem as well is the makeup I"m using. Right now I have Mac Studio Fix powder, and several people told me thats a really bad brand for those with acne prone skin. I started using it a month ago, and now my skin is even more out of control. My derm told me to increase to 125mg, but I think thats crazy, because it's only been 1 month of a transition from 75mg to 100mg. Should'nt I wait a bit longer? (About 2 months more to s
  9. Hey, I've been on it for 7 months and then all of a sudden I broke out! It's ridiculous! Because my skin looks horrible now
  10. Okay thanks! And I talked to my derm. And she told me to move up to 150mg! She's crazy! I don't think my body can handle that much! I'm tolerating 100mg right now and it's only been a month lol. She also said I should try my tazorac ointment for a while? Is that a good idea?
  11. Haha, thanks though. I'll try looking into it. Yeah, my breakouts are getting out of hand right now
  12. I thought the breakouts would go away by now, but I still have them. And it's been over a month since I moved up dosages. I've used spiro for over 7 months. Whats going on? I'm not getting a few cysts on my jawline and random pimples on my cheeks! But also this might be the culprit, I feel stupid for doing this, but I've switched from my old brand of makeup to Mac Studio fix powder...Is that clogging the pores in my cheeks. Sephora no longer carries my brand so my mom just bought me MAC
  13. I'm having the same problem! I upped my dose from 75mg to 100mg and I'm breaking out super bad and it's been a month! I miss my skin! But I guess I have to keep waiting and see.
  14. 7 months ago I was taking 25mg of spiro, and upped the dose to 50 on my 3rd month. I started getting decently clear. All the cysts went away, all I had were a few white heads. After 5 months, I upped it to 75mg, to see what would happen. After 3 1/2 weeks of 75mg, I noticed I started breaking out with cysts again...and then one day, I almost fainted on my way to school. My mentral cycle was also going crazy. I started spotting and having 2 periods a month. So I talked to my doctor and
×